Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does acne increase in hiv

Premium Questions

doctor1 MD

can std cause acne? can hiv cause acne? ...

doctor1 MD

Please help me out is this acne or the hiv rash ...? Ive taken 2 test in the past 6 months one was a blood test in november and me and my partner took an oraquick home teat in march both negative ... What ...

doctor1 MD

had got hiv . My tongue begin to get a lite white coating, so I started googling myself crazy about symptoms related to hiv.. In November I became very depressed I couldn't eat anything and very hard for me ...

doctor1 MD

of hiv infection. I heard that eye exposures only really occur when large amounts of fresh blood splash ...

doctor1 MD

Hi, can you please suggest me a soap and an ointment for acne and its mark removing? acnil soap is not available in the market. it is increasing day by day, on cheeks and forehead. ...

Public Forum Discussions

doctor1 MD

I have bin stressed out about HIV I have bin getting acne on my back some hives and some night sweats I have bin tested twice since my last encounter once at 2 months an once at 3 and a half both came ...

doctor1 MD

a cut on my finger because i felt it buring, could i have contracted hiv that way? i also had a test in mid january thatw as negative but im still worried because i now have body acne ...

doctor1 MD

and symptoms two days after this day. I have developed: diarrhea, acne, chills, low-grade fever, congestion ..., most of the symptoms have subsided. However, the acne on my back is starting to resemble pictures ...

doctor1 MD

I am fearing that I was exposed to HIV, I just started to get a small rash on my shoulder and the back base of my neck. They look almost like acne that I have irritated but the are a maybe a few cm ...

doctor1 MD

hiv tests in May 2009, January 2010, November 2011 and Sep. 2012. She has this skin rash on and off ... be rosacea , acne , dermatitis not sure. I think the last person she had relations with was around May 2012 ...

doctor1 MD

Hi Doctors, i took isotretinoin (Acnotin) for about 5 months to treat my acne. After 2 and half month i stop taking the drug i did rapid HIV test, and the result is positive. And at the same day, i ...

doctor1 MD

I performed unprotected oral sex to a man who is hiv positive, its been 7 weeks, I took a HIV-1 ... a few symptoms, such as weight loss, acne on my face, and kind of infection on my thorat, a few white ...

doctor1 MD

Hello doc, I have a problem in my skin from past 5 years, i have tried many ways to defaet the acne and to have beautiful skin but the problem is increasing day by day acne print (spots) is leaving on my face ...

doctor1 MD

....feelings as though I need to vomit and. I,ve been haven gas!! Could this be coming from hiv?I,m not sure because I ... todo. My face is breaking out in acne also ...

doctor1 MD

I tested for the HIV virus today using the Rapid test. It came back positive. I have also recently ... if this would create a false positive on the test for HIV today. I did get blood drawn for the WB test today ...

Mobile Questions and Answers

doctor1 MD

Clinically there is no condition that is termed as HIV rash. If there are other complaints that make you worry about HIV, we can discuss about them.

doctor1 MD

Hi, Androgenic steroids may produce acneiform eruptions. There is some scientific evidence that masturbation can cause increased testosterone levels, and that increased testosterone levels are one factor in acne breakouts. The fact that one has acne, however, neither proves nor disproves the proposition that they indulge in masturbation. Regards Dr. T.K. Biswas

doctor1 MD

yes it is possible